# SDR UPS97823756

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, VERT STAB L/E ONE RIB BELOW ZFS 104.750 IS CRACKED ON AFT END RT SIDE.  REPAIRED IAW SRM 51-1-20D AND 55-2-0.
